# SDR SRAA970418

- Difficulty date: April 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910SJ
- Make and model: Lkheed 382E
- Aircraft serial: 4383
- System (JASC): 2150 · Cabin Cooling System
- Part: Gaskets
- Condition: Leaking
- Location: Air Cond Syst
- Stage of operation: AP
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

CARGO COMPARTMENT AIR CONDITIONING OVERHEAT LIGHT ILLUMINATED ON APPROACH.  LANDED WITHOUT INCIDENT.  REPLACED LEAKING GASKETS AT C/C FLOW CONTROL AND S/O VALVE AND UNDER FLOOR HEAT DIVERTER VALVE PER MM CH 21.  LEAK CHECK OK AND RETURN TO SERVICE.
